# SDR SWIA201231950

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 21,090 hours, 12,775 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, RAISED LANDING GEAR AND RECEIVED A GEAR DISAGREE WARNING.  (FLT 5175)  REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY IN REFERENCE TO CMM AND AMM.  P/N: 53344-3  S/N OFF: B0618.
